Advanced Search
Article Contents
Article Contents

Almost global existence for cubic nonlinear Schrödinger equations in one space dimension

  • Author Bio: E-mail address: murphy@math.berkeley.edu; E-mail address: fabiop@math.princeton.edu
  • * Corresponding author: Jason Murphy

    * Corresponding author: Jason Murphy 
Abstract / Introduction Full Text(HTML) Related Papers Cited by
  • We consider non-gauge-invariant cubic nonlinear Schrödinger equations in one space dimension.We show that initial data of size $\varepsilon$ in a weighted Sobolev space lead to solutions with sharp $L_x^∞$ decay up to time $\exp(C\varepsilon^{-2})$. We also exhibit norm growth beyond this time for a specific choice of nonlinearity.

    Mathematics Subject Classification: Primary:35Q55.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] J. Barab, Nonexistence of asymptotically free solutions of a nonlinear Schrödinger equation, J. Math. Phys., 25 (1984), 3270-3273.  doi: 10.1063/1.526074.
    [2] T. Cazenave, Semilinear Schrödinger Equations, Courant Lecture Notes in Mathematics, 10. New York University, Courant Institute of Mathematical Sciences, New York; American Mathematical Society, Providence, RI, 2003. xiv+323 pp. doi: 10.1090/cln/010.
    [3] R. Coifman and Y. Meyer, Ondelettes et Opérateurs. Ⅲ. Opérateurs Multilinéaires, Actualités Mathématiques. Hermann, Paris, 1991.
    [4] P. Deift and X. Zhou, Long-time asymptotics for solutions of the NLS equation with initial data in a weighted Sobolev space. Dedicated to the memory of Jürgen K. Moser, Comm. Pure Appl. Math., 56 (2003), 1029-1077.  doi: 10.1002/cpa.3034.
    [5] P. GermainN. Masmoudi and J. Shatah, Global solutions for 3D quadratic Schrödinger equations, Int. Math. Res. Not. IMRN, (2009), 414-432.  doi: 10.1093/imrn/rnn135.
    [6] P. GermainN. Masmoudi and J. Shatah, Global solutions for 2D quadratic Schrödinger equations, J. Math. Pures Appl., 97 (2012), 505-543.  doi: 10.1016/j.matpur.2011.09.008.
    [7] N. Hayashi and P. Naumkin, Asymptotics for large time of solutions to nonlinear Schrödinger and Hartree equations, Amer. J. Math., 20 (1998), 369-389.  doi: 10.1353/ajm.1998.0011.
    [8] N. Hayashi and P. Naumkin, Asymptotics of small solutions to nonlinear Schrödinger equations with cubic nonlinearities, Int. J. Pure Appl. Math., 3 (2002), 255-273. 
    [9] N. Hayashi and P. Naumkin, Large time behavior for the cubic nonlinear Schrödinger equation, Canad. J. Math., 54 (2002), 1065-1085.  doi: 10.4153/CJM-2002-039-3.
    [10] N. Hayashi and P. Naumkin, On the asymptotics for cubic nonlinear Schrödinger equations, Complex Var. Theory Appl., 49 (2004), 339-373.  doi: 10.1080/02781070410001710353.
    [11] N. Hayashi and P. Naumkin, Nongauge invariant cubic nonlinear Schrödinger equations, Pac. J. Appl. Math., 1 (2008), 1-16. 
    [12] N. Hayashi and P. Naumkin, Global existence for the cubic nonlinear Schrödinger equation in lower order Sobolev spaces, Differential Integral Equations, 24 (2011), 801-828. 
    [13] N. Hayashi and P. Naumkin, Logarithmic time decay for the cubic nonlinear Schrödinger equations, Int Math Res Notices, 2015 (2015), 5604-5643.  doi: 10.1093/imrn/rnu102.
    [14] M. Ifrim and D. Tataru, Global bounds for the cubic nonlinear Schrödinger equation (NLS) in one space dimension, Nonlinearity, 28 (2015), 2661-2675.  doi: 10.1088/0951-7715/28/8/2661.
    [15] F. John, Existence for large times of strict solutions of nonlinear wave equations in three space dimensions for small initial data, Comm. Pure Appl. Math., 40 (1987), 79-109.  doi: 10.1002/cpa.3160400104.
    [16] F. John and S. Klainerman, Almost global existence to nonlinear wave equations in three space dimensions, Comm. Pure Appl. Math., 37 (1984), 443-455.  doi: 10.1002/cpa.3160370403.
    [17] J. Kato and F. Pusateri, A new proof of long-range scattering for critical nonlinear Schrödinger equations, Differential Integral Equations, 24 (2011), 923-940. 
    [18] H. Lindblad and A. Soffer, Scattering and small data completeness for the critical nonlinear Schrödinger equation, Nonlinearity, 19 (2006), 345-353.  doi: 10.1088/0951-7715/19/2/006.
    [19] C. Muscalu, J. Pipher, T. Tao and C. Thiele, A Short Proof of the Coifman-Meyer Multilinear Theorem, http://www.math.brown.edu/~jpipher/trilogy1.pdf
    [20] P. Naumkin, Cubic derivative nonlinear Schrödinger equations, SUT J. Math., 36 (2000), 9-42. 
    [21] F. Pusateri and J. Shatah, Space-time resonances and the null condition for first-order systems of wave equations, Comm. Pure Appl. Math., 66 (2013), 1495-1540.  doi: 10.1002/cpa.21461.
    [22] Y. Sagawa and H. Sunagawa, The lifespan of small solutions to cubic derivative nonlinear Schrödinger equations in one space dimension, Discrete Contin. Dyn. Syst., 36 (2016), 5743-5761.  doi: 10.3934/dcds.2016052.
    [23] A. Shimomura, Asymptotic behavior of solutions for Schrödinger equations with dissipative nonlinearities, Comm. Partial Differential Equations, 31 (2006), 1407-1423.  doi: 10.1080/03605300600910316.
    [24] H. Sunagawa, Lower bounds of the lifespan of small data solutions to the nonlinear Schrödinger equations, Osaka J. Math., 43 (2006), 771-789. 
    [25] Y. Tsutsumi and K. Yajima, The asymptotic behavior of nonlinear Schrödinger equations, Bull. Amer. Math. Soc., 11 (1984), 186-188.  doi: 10.1090/S0273-0979-1984-15263-7.
  • 加载中

Article Metrics

HTML views(1444) PDF downloads(109) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint